Active substance
Naproxen Sodium + Diphenhydramine Hydrochloride
2 products from 2 companies contain this in Canada.
2 without prescriptiontablet
Available without a prescription
ALEVE NIGHTTIME220 mg + 25 mgWithout prescription Bayer Inc · Naproxen Sodium + Diphenhydramine Hydrochloride · M01AE02PAIN RELIEVER & SLEEP AID220 mg + 25 mgWithout prescription Apotex Inc · Naproxen Sodium + Diphenhydramine Hydrochloride · M01AE57
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.